# SDR UIEA201000117

- Difficulty date: April 15, 2009
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 42,732 hours, 6,395 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PURPOSE OF THIS EO IS TO RECORD A MAJOR REPAIR. DURING C-CHECK INSP; DAMAGE WAS FOUND TO THE RT INBD AILERON UPPER SURFACE OTBD T/E CORNER MEASURING 0.5 IN. X 1.0 IN. (REF FIG 1).  PERMANENT REPAIR PERFORMED IAW THE SRM 51-70-06 FIG 5.1.   ACCOMPLISH REPAIR TO THE RT INBD AILERON UPPER SURFACE OTBD T/E CORNER DAMAGE IAW SRM 51-70-06 FIG 5 (REF FIG 1).  RESTORE ACFT TO A SERVICEABLE CONFIGURATION.
